MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. "BD NEXIVA¿ CLOSED IV CATHETER SYSTEM; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. "BD NEXIVA¿ CLOSED IV CATHETER SYSTEM; INTRAVASCULAR CATHETER
Catalog Number 383540
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported during use of the bd nexiva¿ closed iv catheter system after insertion blood was leaking from the self-sealing septum.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: mdr level a investigation: dhr review: all challenges and samples related to the complaint were performed successfully qn review: no issues were identified relating to the complaint during production of the batch eura review: causes of the defect idenified in the eura could not be confirmed without a sample.This incident does not exceed what is considered acceptable in the eura.Sample analysis (photo): the picture showed a drop form on the back of the septum assembly.The defect was confirmed through the investigation conclusion: the root cause was not identified during the investigation.

Brand Name
"BD NEXIVA¿ CLOSED IV CATHETER SYSTEM
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key7263509
Report Number1710034-2018-00041
Device Sequence Number1826705
Product Code FOZ
UDI-Device Identifier30382903835400
UDI-Public30382903835400
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K110443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2018
Device Catalogue Number383540
Device Lot Number5029832
Initial Date Received by Manufacturer 01/30/2018
Supplement Date Received by Manufacturer01/30/2018
Initial Report FDA Received Date02/12/2018
Supplement Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;